# SDR IPXA2025070774321

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T227012
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING, INBD SIDE OF L/H WING T/E INBD MAIN FLAP T/E MID LINK FITTING, WBL 174. PERFORM SRM 57-53-02-2R-1 REV.92 AND EGAT WORK SHEET NO. 50533 STEP 14 TO 15 14.ASSEMBLE THE REPAIR PARTS WITH BMS 5-95 SEALANT BETWEEN MATING SURFACES. REFER TO 767-300F SRM 51-20-05 15.INSTALL THE FASTENERS. INSTALL THE HEX DRIVE BOLTS WET WITH BMS 5-95 SEALANT.
